An interpolation theorem for proper holomorphic embeddings

Forstneric, Franc; Ivarsson, Björn; Kutzschebauch, Frank; Prezelj, Jasna (2007). An interpolation theorem for proper holomorphic embeddings. Mathematische Annalen, 338(3), pp. 545-554. Berlin: Springer 10.1007/s00208-007-0087-1

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn and Kutzschebauch, Frank

ISSN:

0025-5831

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

17 Mar 2015 22:13

Publisher DOI:

10.1007/s00208-007-0087-1

Web of Science ID:

000247483700001

URI:

https://boris.unibe.ch/id/eprint/26548 (FactScience: 72727)

Actions (login required)

Edit item Edit item
Provide Feedback